water polo news Excessive sweating from the head
Answer I suspect this is linked to your circulatory problems as I have seen a number of patients with atrial fibrillation with this problem.
ADVERTISEMENT CONTINUE READING BELOW
It is unfortunately very difficult to treat, but I think the logical next step is to see a dermatology specialist for advice as to ways of reducing this sweating.
Although you say you are on Premique, it may also be well worthwhile in having your hormone levels checked to make sure these are suiting you, since hormonal imbalances at your age also cause significant sweating from the face.
While this is being checked, your thyroid function should also be assessed.
The materials in this web site are in no way intended to replace the professional medical care, advice, diagnosis or treatment of a doctor. The web site does not have answers to all problems. Answers to specific problems may not apply to everyone. If you notice medical symptoms or feel ill, you should consult your doctor for further information see our Terms and conditions.
NetDoctor is a publication of Hearst Magazines UK which is the trading name of The National Magazine Company Ltd, 72 Broadwick Street, London, W1F 9EP. Registered in England 112955. NetDoctor, part of the Hearst UK wellbeing network.